It starts On October 15th. 7 days before i was on antibiotics to get rid of my sinus infection.On last day I start to have very bad nausea,then headache and shakiness of my body. I never ever had that before. I went to emergency room i thought that is something very wrong . They checked my head by CT did blood tests ,everything goes great, no tumors, no problems with thyroid i went home not feeling well with nausea, shakiness and headache. They said that i am fine. I came back next day with the same symptoms. They checked my heart then xray of my chest , echo with stress, ekg , nothing. The said that maybe its my anxiety . I said that i never had that symptoms. My primary doctor gave me BUSPARfor anxiety, for night, and day (half of the pill). I still have very bad nausea! That is the worst, i can't live my life anymore and that shakines.Help me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.